# SDR 9502372284

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Att Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RIGHT MAIN LANGING GEAR BEAM OUTBOARD END REAR SPAR ATTACH FITTINGS CORRODED.  REPAIRED PER NWA EA 22-093797.
